Jump to content
Search In
  • More options...
Find results that contain...
Find results in...
cammee

Can Anyone Explain This?

Recommended Posts

I was in er last night. Had 2 bags saline and a steroid shot. Today I don't feel any better. Bp all over the place. In 15 minutes time I had readings of 160-103 sys. To 105/72 dia. Heart rate from 117-153. This *****. I'm shakey. Weak. Nauseous. Headache. Sound sensitive. All the good stuff. Shouldn't the saline have helped? My labs showed my potassium at 3.1.

Share this post


Link to post
Share on other sites

My guess is the steroid shot is causing your current issues. It can cause side effects in otherwise healthy patients, so I'd imagine we are even more susceptible. It could also be that your HPA axis has been temporarily thrown off from the steroid and hasn't kicked back in properly yet.

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


×
×
  • Create New...